# SDR SWAA2025102721975

- Difficulty date: October 6, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 70,257 hours, 42,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER MAIN SILL WEB LOCATED BETWEEN BS440 TO BS492 AT LEVEL STR 18R AND WL 198.5.  REPLACED WEB AND FASTENERS LOCATED BTW BS440 TO BS492 AT LEVEL STR18R RBL70 WL 198.5 IAW  SRM 51-40-02-0G-0, SRM 51-10-02, ITEM 9, DWG 143A8111, SHEET 12, REV A, & DWG 143A0081, SHEET 38, REV B.
